# SDR JR2R202108030958

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 14,667 hours, 8,560 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,667 hours, 8,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HAS 2 EACH RIBS CRACKED ON FWD SPAR. REPAIRED BY PERFORMING EMBRAER SERVICE BULLETIN 170-55-0014.
